Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lie flows of codimension $3$

Authors: E. Gallego and A. Reventós
Journal: Trans. Amer. Math. Soc. 326 (1991), 529-541
MSC: Primary 53C12; Secondary 57R30
MathSciNet review: 1005934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the following realization problem: given a Lie algebra of dimension $3$ and an integer $q,0 \leq q \leq 3$, is there a compact manifold endowed with a Lie flow transversely modeled on $\mathcal {G}$ and with structural Lie algebra of dimension $q$? We give here a quite complete answer to this problem but some questions remain still open $({\text {cf.}}\;\S 2$.

References [Enhancements On Off] (What's this?)

    Y. Carrière, Journées sur les structures transverses. Toulouse 1982, Asterisque 116 (1984). A. ElKacimi and M. Nicolau, Espaces homogènes moyennables et feuilletages de Lie, Publ. IRMA 12, Lille, 1988.
  • Edmond Fedida, Sur les feuilletages de Lie, C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A999–A1001 (French). MR 285025
  • C. Godbillon, Feuilletages, Institut de la Recherche Mathematique Avancée, Université Louis Pasteur, Strasbourg. M. Llabrés and A. Reventós, Unimodular Lie foliations, Ann. Fac. Sci. Toulouse Math. IV (5) (1988).
  • Pierre Molino, Géométrie globale des feuilletages riemanniens, Nederl. Akad. Wetensch. Indag. Math. 44 (1982), no. 1, 45–76 (French). MR 653455

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C12, 57R30

Retrieve articles in all journals with MSC: 53C12, 57R30

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society